Open Access
Translator Disclaimer
December 2015 Generalized hybrid $B-(b,\rho,\theta,\tilde{p},\tilde{r})-$invexities and efficiency conditions for multiobjective fractional programming
Ram U. Verma
Author Affiliations +
Tbilisi Math. J. 8(2): 159-180 (December 2015). DOI: 10.1515/tmj-2015-0019


This communication deals with first introducing the exponential type hybrid $B-(b,\rho,\theta,\tilde{p},\tilde{r})$- invexities and then establishing a class of the $\epsilon-$ efficiency conditions applying to multiobjective fractional programming problems. The exponential type hybrid $B-(b,\rho,\theta,\tilde{p},\tilde{r})$-invexities encompass most of the existing generalized higher order invexities as well as the exponential type generalized invexities, including the Antczak type first order $B-(\tilde{p},\tilde{r})-$invexities. To the best of our knowledge, the obtained results seem to be most advanced on generalized invexities available in the literature, while offer more suitable applications to other fields and beyond.


Download Citation

Ram U. Verma. "Generalized hybrid $B-(b,\rho,\theta,\tilde{p},\tilde{r})-$invexities and efficiency conditions for multiobjective fractional programming." Tbilisi Math. J. 8 (2) 159 - 180, December 2015.


Received: 22 August 2014; Accepted: 13 July 2015; Published: December 2015
First available in Project Euclid: 12 June 2018

zbMATH: 1327.90318
MathSciNet: MR3383791
Digital Object Identifier: 10.1515/tmj-2015-0019

Primary: 90C30
Secondary: 90C32, 90C34

Rights: Copyright © 2015 Tbilisi Centre for Mathematical Sciences


Vol.8 • No. 2 • December 2015
Back to Top